# SDR CALA2025020602225

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 63,890 hours, 23,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE INSPECTION {B737-25-3-1066} - R1 SLIDE EXTERIOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED THE LAMP OF THE R1 SLIDE EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04-960-801. OPS CHECK OK. PARTS USED: 767, QTY :1
